Ugh, so this has been a long process that has been giving me grief. For the longest time, my sites have been turning red, hard, and itchy. I thought (as did my Endo) that the teflon in the cannula was what was causing me to react, so I switched to the Sure T sites. It was still inflaming, so we switched adhesive types on the IV prep that I was using. Still no change. Finally, we layered hypoallergenic IV prep under the site and pushed it through the tape, thinking the adhesive was the problem. I am still reacting! I've done some research, and I was wondering: have any of you had any issues with insulin allergies? I am wondering if Novolog is the problem...I have been on Novolog for almost 13 years, with the exception of a brief change to Apidra that didn't last very long (i.e. 3 months, max). The problem with this was that my dosages were raised almost 300%. The sites are getting so swollen that I have had to up my basal to almost 80 u per 24 hours just to keep my bgs around 160 mg/dl. It's gotten to the point where my sites are becoming red and swollen/painful so terribly that I can't even wear shirts/pants over the site areas for some time after the sites are removed. Ugh, basically, I am very fed up and I feel gross. Does anyone have any input on this?